# SDR IXXA06SMN101S

- Difficulty date: March 24, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vent
- Condition: Cracked
- Location: Zone 100
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, REMOVED THE FWD BUFFET VENT TRIMMER VALVE AND PLUG OUTLET ON FUSELAGE.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7.  REMOVED FWD BUFFET VENT TRIMMER VALVE IAW DC-8 MM 38-20-11 PAGES 201-202.  REMOVED EXISTING INTERNAL DOUBLER AND REMOVED AREA IAW DC8 SRM 53-2-1 FIG. 1.  FABRICATED REPAIR DOUBLER & INTERNAL FINGER DOUBLER & FILLER IAW DC8 SRM 53-2-1 FIG 7, DC-8 SRM 53-4-1 FIG 14B ITEM A, DC-8 SRM 51-9-0 PAGE 10A.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS.
